Some matrix transformations and almost convergence

Authors

  • Neyaz Ahmad Sheikh Department of Mathematics, National Institute of Technology Srinagar - 190006
  • Ab. Hamid Ganie Department of Mathematics, National Institute of Technology Srinagar - 190006

DOI:

https://doi.org/10.3126/kuset.v8i2.7330

Keywords:

Sequence space of non-absolute type, almost bounded sequences, ?-duals and Matrix mappings

Abstract

The sequence space bv(u,p) has been defined and the classes (bv(u,p):l?), (bv(u,p):c),and (bv(u,p):c0) of infinite matrices have been characterized by Ba?ar, Altay and Mursaleen ( see, [2] ). The main purposes of the present paper is to characterize the classes (bv(u,p):ƒ?),(bv(u, p):ƒ), and (bv(u,p):ƒ0), where ƒ?, ƒ, and ƒ0 denotes the spaces of almost bounded sequences, almost convergent sequences and almost convergent null sequences, respectively, with real or complex terms.

Kathmandu University Journal of Science, Engineering and Technology Vol. 8, No. II, December, 2012, 89-92

DOI: http://dx.doi.org/10.3126/kuset.v8i2.7330

Downloads

Download data is not yet available.
Abstract
645
PDF
518

Downloads

Published

2013-01-03

How to Cite

Sheikh, N. A., & Ganie, A. H. (2013). Some matrix transformations and almost convergence. Kathmandu University Journal of Science, Engineering and Technology, 8(2), 89–92. https://doi.org/10.3126/kuset.v8i2.7330

Issue

Section

Original Research Articles